# SDR SWAA2021060476458

- Difficulty date: May 25, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORZ STAB RIB 120.30; CRACKED O/B LOWER FLANGE AT FWD END IN RADIUS ; / APPLIED CIC TO REPAIR AREA & OEM RIB IAW AMM 51-21-91; REMOVED DAMAGE ON L/H HORIZ STAB RIB 120.3 FWD LOWER O/B END IAW B737 SRM 55-10-09-2R-5. ACCOMPLISHED REPAIR PER EA 21-155-01399-WIP1; VERIFIED STEP 15 & 16 C/W FINAL AUDIT C/W
